# SDR 96ZZZX37

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1888W
- Make and model: Beech 58
- Aircraft serial: TH340
- System (JASC): 7602 · Mixture Control
- Part: Control Cable
- Part number: 5038901223
- Condition: Separated
- Location: Rt Eng Mixture
- Part time: 284 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FAILED TO START.  FOUND RT MIXTURE CABLE THREADED END AT ENGINE HAD SEPARATED FROM THE CABLE WHERE END IS SWAGED TO INNER CABLE.
